Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can hear heartbeat, doctors say fluid in ear. On antibiotics and nasal spray. Worried as what could this be?

Hi i am a 31 year old mother of three for past 2 monthes have been hearing my heart beat in left ear and a ringing sound in left ear, when i lay down at night or stand up quickley or sit down quickley.Have been to a doctor who said i had fluid in my ear he gave me antiobotic and nasal spray finished meds 2 weeks ago. My blood pressure and everything else was fine. Wondering what this could be or if should go see the doctor again?/
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
FLUID TAKES TIME TO GO AWAY
I GIVE YOU PEESCRIPTION AND YOU WILL BE FINE IN 3 WEEK
TAKE METROGYL 200 MG BD FOR 10 DAYS
TAKE ANTI ALLERGICS TAB MONTAIR FX (MONTELUCAST AND FEXOFENADINE COMBINATION)
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
PUT SEA WATER DROPS IN NOSE 2 DROPS BD IN BOTHNOSTRILS
METROGYL TO BE STOP AFTER 10 DAYS OTHERS TO CONTINUE FOR 3 WK YOU WILL BE OKAY AND FLIUD WILL BE DRY
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor